| Model Number |
CL-813 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that preoperatively, when user tried to remove the suture from the packaging by pulling on the needle, the thread broke.There was no patient involved.
Additional Manufacturer Narrative
D10 concomitant products: cl-813 cl-813 polysorb* 1 vio 75cm gs21 x36 a5c2225y cl-813 cl-813 polysorb* 1 vio 75cm gs21 x36 a5c2225y cl-813 cl-813 polysorb* 1 vio 75cm gs21 x36 a5c2225y cl-813 cl-813 polysorb* 1 vio 75cm gs21 x36 a5c2225y cl-813 cl-813 polysorb* 1 vio 75cm gs21 x36 a5c2225y cl-813 cl-813 polysorb* 1 vio 75cm gs21 x36 a5c2225y cl-813 cl-813 polysorb* 1 vio 75cm gs21 x36 a5c2225y cl-813 cl-813 polysorb* 1 vio 75cm gs21 x36 a5c2225y cl-813 cl-813 polysorb* 1 vio 75cm gs21 x36 a5c2225y cl-813 cl-813 polysorb* 1 vio 75cm gs21 x36 a5c2225y medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.